MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS INC INCUBATOR C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY

DRAEGER MEDICAL SYSTEMS INC INCUBATOR C2000; INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Catalog Number MU20500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to dräger that a leak of the humidifier occurred and that the operators decided to replace the device.There was no patient data in the user facility report but dräger cannot exclude that the observation was made during use and led to delay in therapy - thus, this report is filed in abundance of caution.
 
Additional Manufacturer Narrative
The user facility did not involve the local dräger s&s organization in any follow-up measures; a third-party service provider was involved to check the device and repair it.Dräger has contacted the hospital to obtain additional information but it was responded that no further details can be provided.This does not allow a case-specific evaluation; only a general assessement can be made.A leak from the humidifier will be obvious for the user due to the water spill.The device will post an alarm if the set humidity level cannot be maintained for whatever reason.A reliable conclusion in regard to the root cause for the leak cannot be made.However, dräger has received similar events in the past of which the evaluation had revealed that no de-ionized water was used as recommended which has finally led to malfunction of the humidifier.It would be imaginable that the same explanation applies here as well.H3 other text : device was not available.

Brand Name
INCUBATOR C2000
Common Device Name
INFANT INCUBATOR WITH OXYGEN, SCALE AND HUMIDITY
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer Contact
6 tech drive
andover, MA 
2156602400
MDR Report Key18596572
Report Number2510954-2024-00002
Device Sequence Number15459997
Product Code FMZ
UDI-Device Identifier04049098000222
UDI-Public(01)04049098000222(11)140613(93)MU20500-38
Combination Product (Y/N)N
PMA/510(K) Number
K001242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown